Loading [MathJax]/jax/output/HTML-CSS/config.js
Journals
Resources
About Us
Open Access
Go to previous page

Numerical solution of two-dimensional nonlinear Volterra integral equations using Bernstein polynomials

Year:    2015

Journal of Information and Computing Science, Vol. 10 (2015), Iss. 3 : pp. 178–188

Abstract

The purpose of this paper is to present a numerical method for finding an approximate solution of two-dimensional (2D) nonlinear volterra integral equations. First, we introduce two-dimensional Bernstein functions, then present their operational matrices of integration and product. Using this properties and collcation points, reduce integral equation to a system of nonlinear algebric equations. Illustrative examples have been discussed to demonstrate the validity and applicability of the technique.

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/2024-JICS-22543

Journal of Information and Computing Science, Vol. 10 (2015), Iss. 3 : pp. 178–188

Published online:    2015-01

AMS Subject Headings:   

Copyright:    COPYRIGHT: © Global Science Press

Pages:    11

Keywords: